



## **Mainstay 2-Day Certification School—Agenda**

## **DAY ONE: March 12, 2025**

Time	Presentation	Topic	INSTRUCTOR		
7:30	Breakfast of	Indiana Service Center (ISC)	ALL	С	
open	Champions served	300 West North St. Winchester, IN			
8:00 (30)	Welcome—Day 1	Introductions and How to Maximize	Don & Instructor	C	
		the next 2 days.	Team		
8:30 (30)	Consequences of I&I,	The Why. It is important we do	Don	C	
	Corrosion, and	what we do.			
	Structural Decay				
9:00 (20)	Safety Primer	Everyone's #1 responsibility	Craig, Chad, Cole,	C	
			Ryan		
9:20 (30)	Condition Assessment	Inspect first to prioritize	Craig	C	
9:50 (10)	Surface Preparation	Failure is NOT an option	Don	С	
10:00	15 min Break		1		
10:15 (60)	Hands On Work	Demonstration—Injection Grouting	Don, Craig, Cole,	D	
	centers (2)	985 Fast, Oakum, Hydraulic cement,	Chad		
	(30 min each)	PH Testing Concrete Slav			
11:15 (60)	Core Presentation	PPTX—Structural integrity,	Craig	С	
	Cementitious Lining	Manholes, Wet Wells, Horizontal			
12:15	AE sector Lossello	Pipe, Tanks & Tunnels			
12:15	45 min Lunch	Due don't De manustration Manufacture	Cala/Chad		
1:00 (60)	Live Application of ML-72	Product Demonstration Manholes,	Cole/Chad	D	
	IVIL-/2	Horizontal Pipe, Tanks utilizing  Madewell conveyance equipment			
2:00 (60)	Core Presentation of	PPTX on epoxy for corrosion	Natalie	С	
2.00 (60)	Epoxy Coating and	protection, DS-5, Mainstay process	INGLAIRE		
	Chimney Seal	MH/Wet Well, Tanks/Tunnels			
3:00	15 min Break	TVITI, VVCC VVCII, TUTIKS, TUTITICIS			
3:15 (60)	Application of Epoxy	Visual proof—spin cast topcoat over	Cole/Chad	D	
3.13 (00)	and Chimney Seal	green (uncured) mortar	Colcy Crida		
4:15 (30)	Roundtable	Interactive Q&A	ALL	С	
5 (55)	Discussion—		INSTRUCTORS		
	Summary Review				
4:45	Dinner	DINNER IS ON US	ALL ENJOY		
	Networking Invaluable storytelling time				





## **Mainstay Certification Training—Agenda**

## **DAY TWO: March 13, 2025**

Time	Presentation	Location	INSTRUCTOR	
7:30	Breakfast of	Classroom	ALL	С
Doors	Champions			
open	Served			
8:00 (30)	Welcome Back	Intro to Day TwoClass photo	Don	С
8:30 (60)	Quality Control-	Begin with the End in Mind— How to	Natalie Steele	С
		Avoid Problems, Importance of		
		Testing Before, During, & After		
9:30 (30)	Making Mortar	Steps to correctly produce Cubes.	Natalie	С
	Cubes	Visual proof on cube breaks		
10:00	15 min Break			
10:15 (60)	HANDS-ON	Breakout sessions (3 Groups/20 min)	Don, Craig, Cole,	D
	LABORATORY	rotate workstations—Adhesion,	Chad—all hands-	
		Thickness, & Holiday Testing	on deck	
11:15 (15)	Crack Laminate	Above grade/ below grade solution for	Craig	
	Lining System	moving cracks (temperature swings)		
11:30 (45)	Visual Proof	Sprayable/Trowelable Epoxy Surfacer	Cole/Chad	
12:15	45 min Lunch			
1:00 (45)	Mortar Trailer	Walk-thru operations, maintenance,	Cole/Chad	D
	Equipment	and troubleshooting of equipment		
1:45 (45)	Epoxy Trailer	Walk-thru operations, maintenance,	Cole/Chad	D
	Equipment	and troubleshooting of equipment		
2:30	15 min Break			
2:45 (15)	Summary Review	Interactive Q&A	All Instructors	С
	of 2-day event			
3:00 (15)	Evaluation Form	Dropbox link with course content,	All	С
	and Certificate	tech data sheets, etc. from both		
	(17 PDH Credits)	companies (PR/MW)		
3:15	End of 2-day	Travel safe!		
	session			

Color Code: Demonstrations, Breakout Session, Hospitality,